Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 77, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 12, 2017, 5:42 PM CDT for Waushara County, Wisconsin. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 5:42 PM CDT (22:42 UTC)
- Expired
- Jun 12, 2017, 6:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Waushara County, WI
The radar
The Green Bay radar (KGRB), 104 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 4:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
546 WUUS53 KGRB 122242 SVRGRB WIC137-122345- /O.NEW.KGRB.SV.W.0077.170612T2242Z-170612T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Green Bay WI 542 PM CDT MON JUN 12 2017 The National Weather Service in Green Bay has issued a * Severe Thunderstorm Warning for... Waushara County in central Wisconsin... * Until 645 PM CDT. * At 542 PM CDT, a severe thunderstorm was located 11 miles northeast of Friendship, moving east at 50 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will be near, Wautoma around 605 PM CDT. Redgranite around 615 PM CDT. Berlin around 620 PM CDT. Other locations impacted by this severe thunderstorm include Saxeville, Coloma, Mount Morris, Auroraville, Wild Rose, Hancock, Borth, Silver Lake, Spring Lake and Lohrville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for large hail and damaging winds. People outside should move immediately to shelter inside a strong building. Stay away from windows. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4424 8960 4424 8889 4398 8889 4398 8960 TIME...MOT...LOC 2242Z 267DEG 44KT 4406 8963 HAIL...0.75IN WIND...60MPH $$ Eckberg
3 follow-up statements
759 WWUS53 KGRB 122300 SVSGRB Severe Weather Statement National Weather Service Green Bay WI 600 PM CDT MON JUN 12 2017 WIC137-122345- /O.CON.KGRB.SV.W.0077.000000T0000Z-170612T2345Z/ Waushara WI- 600 PM CDT MON JUN 12 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR WAUSHARA COUNTY... At 559 PM CDT, a severe thunderstorm was located near Wautoma, moving east at 50 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Redgranite around 615 PM CDT. Other locations impacted by this severe thunderstorm include Saxeville, Coloma, Mount Morris, Auroraville, Wild Rose, Hancock, Borth, Silver Lake, Spring Lake and Lohrville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for large hail and damaging winds. People outside should move to a shelter, inside a strong building and away from windows. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4424 8960 4424 8889 4398 8889 4398 8957 TIME...MOT...LOC 2259Z 261DEG 44KT 4408 8937 HAIL...0.75IN WIND...60MPH $$ Eckberg
114 WWUS53 KGRB 122316 SVSGRB Severe Weather Statement National Weather Service Green Bay WI 616 PM CDT MON JUN 12 2017 WIC137-122345- /O.CON.KGRB.SV.W.0077.000000T0000Z-170612T2345Z/ Waushara WI- 616 PM CDT MON JUN 12 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR WAUSHARA COUNTY... At 615 PM CDT, a severe thunderstorm was located near Redgranite, or near Wautoma, moving east at 50 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will move across the following locations: Saxeville, Mount Morris, Auroraville, Wild Rose, Borth, Silver Lake, Spring Lake, Lohrville, Pine River and Poy Sippi. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for large hail and damaging winds. People outside should move to a shelter, inside a strong building and away from windows. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4424 8889 4398 8889 4398 8943 4424 8948 TIME...MOT...LOC 2315Z 267DEG 42KT 4411 8916 HAIL...0.75IN WIND...60MPH $$ Eckberg
313
WWUS53 KGRB 122342
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
642 PM CDT MON JUN 12 2017
WIC137-122352-
/O.EXP.KGRB.SV.W.0077.000000T0000Z-170612T2345Z/
Waushara WI-
642 PM CDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY WILL EXPIRE AT
645 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until midnight CDT for
central Wisconsin.
LAT...LON 4424 8889 4398 8889 4398 8943 4424 8948
TIME...MOT...LOC 2342Z 267DEG 44KT 4413 8874
$$
EckbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:46 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 12, 2:46 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 246 PM CDT Mon Jun 12 2017 Forecast discussion for routine afternoon forecast issuance .SYNOPSIS... Issued at 244 PM CDT Mon Jun 12 2017 Remaining warm and humid with several rounds of thunderstorms the next few days, then drier and less humid for the latter part of the work week. The large scale pattern across the CONUS is dominated by a trough/closed upper low over the intermountain west, and downstream ridging over the central and eastern CONUS. The western trough will lift northeast into Canada as the large scale pattern loses amplitude. The result will be a strong zonal band of westerlies across the northern tier of the CONUS by late in the week. The trend beyond that will be for a broad ridge to develop near the West Coast while troughing gradually becomes established over the Great Lakes/Ontario region. Through somewhat drier air has temporarily worked into the north, the first several days of the period will be dominated by warm and humid conditions. A return to more seasonable humidities is expected during the latter half of the work week as the humid air gets shunted east. That will be followed by a subtle cool down for the weekend as the upper flow starts to tilt west northwesterly. But readings should still remain near seasonal normals. The bulk of the precipitation should occur during the first half of the forecast period. Amounts are likely to be well above normal, and possibly excessive. && .SHORT TERM...Tonight and Tuesday Issued at 244 PM CDT Mon Jun 12 2017 Convective trends are the main focus for tonight and Tuesday. The latest regional radars indicated a complex of thunderstorms across southeast Minnesota into northern Iowa. The latest trends indicated the storms have merged and may begin to bow out as it head east into Wisconsin. Still feel there is a slight risk of severe storms, mainly south of a Sturgeon Bay to Merrill line. Damaging winds is the primary threat along with torrential rain. Some hail is possible, but the probability of one inch hail is low. This round of thunderstorms is expected to move east of the area early Tuesday morning. Lowered rain chances across the north late tonight into Tuesday morning, as best isentropic lift will be south of the area. Think some scattered showers and storms linger across the south. The low level jet is expected to crank up late tonight and pointed towards the eastern Dakotas. It appears that another complex of storms will develop in this region. The question is whether this complex of storms will move into Wisconsin on Tuesday. Will need to monitor this situation as the models diverge on whether this will happen. There may be some significant changes to the forecast on the midnight shift if it becomes apparent this complex would roll through Wisconsin on Tuesday. .LONG TERM...Tuesday Night Through Monday Issued at 244 PM CDT Mon Jun 12 2017 Details remain elusive in the long term portion of the forecast. Upper ridging will gradually shift east of the area Tuesday night, likely allowing some convection from the west to spread across the area, especially after midnight. Shear is not expected to be strong, but given the expected instability and the remnants of the warm front lingering across the area, at least some risk of severe weather and heavy rain will exist. Height falls on the southeast flank of the upper low lifting into Canada will shift across the area Wednesday along with a weakening cool front. The remnants of the warm front will still be in the area as well. The severe risk may come down to how much cloud cover persist to limit destabilization during the day. For right now the SPC SWODY3 slight risk seems reasonable. Once the upper low lifts into Canada and weakens, the forecast area will remain within a seasonably strong band of low amplitude westerlies. Embedded shortwaves in such patterns are typically difficult for the models to resolve, and that is the case today. The various medium range models all generated precipitation at times. This resulted in chance PoPs spread across most of the rest of the forecast period. Temperatures and humidities will return to more seasonable levels under the developing west northwest flow aloft. && .AVIATION...for 18Z TAF Issuance Issued at 1227 PM CDT Mon Jun 12 2017 The calm before the storm early this afternoon. Radar indicated no precipitation across the area. However, daytime heating and a boundary just to our south will be the focus for thunderstorm activity across east-central Wisconsin by mid to late afternoon. Most of the activity should remain to our south through 21z, then spread to near KATW/KMTW/KGRB between 21z and 00z. Meanwhile, attention then turns to the west as another complex of storms across southwest Minnesota and northern Iowa. This complex of storms should arrive around 00z across central Wisconsin, then move across much of the area during the evening hours into early Tuesday morning. Will need to watch the KGRB/KATW/KMTW/KAUW/KCWA tafs for a significant boost in the thunderstorm wind gusts as we get closer to the event. Strong wind gusts to over 50 knots are possible along with blinding rain. Once the showers and storms end early Tuesday morning, low clouds and fog will be possible. Still some uncertainty if another complex of storms will redevelop behind first complex as low level jet takes aim for the northern plains. If a complex does develop, it more than likely would not arrive until Tuesday morning. Will let later shifts take another look at this scenario. && .HYDROLOGY... Issued at 244 PM CDT Mon Jun 12 2017 The Wisconsin River continues to indicate fast flows with some flooding at a few locations due to heavy rains from yesterday. The river should continue to run high as additional rainfall is expected over the next few days. Other rivers across the region and are on the rise. Stay tuned for potential river statements and warnings. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Eckberg LONG TERM......Skowronski AVIATION.......Eckberg HYDROLOGY......Eckberg
Hazardous weather outlook, Jun 12, 2:38 PM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 238 PM CDT Mon Jun 12 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 238 PM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Late This Afternoon and Tonight Thunderstorms are expected at times late this afternoon south of a Merrill to Sturgeon Bay line, and then across the entire area tonight. A few of the storms could become severe with damaging winds and hail, especially south of a Merrill to Sturgeon Bay line late this afternoon and evening. Torrential rainfall is also expected with the storms that could lead to urban street flooding and ponding of water on area roadways. Due to the heavy rainfall on Sunday and Sunday night, the Wisconsin River continues to flow faster than normal. Caution should be used if boating or fishing on the Wisconsin River. Other rivers across the region will also be on the rise along with faster than normal flows for this time of year. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Additional periods of thunderstorms will occur from Tuesday through Wednesday night. It is difficult to pinpoint the specific timing and impacts of these storms, but it appears that a severe weather threat could develop on Wednesday afternoon and evening. A chance of thunderstorms will return on Friday and Saturday. Severe weather appears unlikely at this time. The Wisconsin River will continue to flow faster than normal due to recent heavy rains and additional rainfall expected over the next few days. Other rivers across north-central and northeast Wisconsin will be on the rise as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and tonight, especially south of a Merrill to Sturgeon Bay line. Spotters are requested to report wind gusts over 45 mph, hail over 1/2 inch in diameter or any flooding. LMZ521-522-541>543-131100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 238 PM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Late This Afternoon and Tonight There is a chance of thunderstorms late this afternoon south of Sturgeon Bay which could pose a hazard to mariners. There is a chance of thunderstorms across the entire area tonight. Some of these storms could produce strong winds, frequent cloud to water lightning strikes and blinding rain which could reduce visibilities below one mile for a period of time. The greatest risk of strong winds will be south of Sturgeon Bay. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Periods of thunderstorms are likely to occur from Tuesday through Wednesday night. The storms may pose a hazard to mariners. Dense fog will also be possible at times through Wednesday as a humid airmass settles across the region. A chance of thunderstorms will return on Friday and Saturday. Severe weather appears unlikely at this time. Eckberg/Skowronski
In the hours before
Special weather statement, Jun 12, 3:43 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Green Bay WI
343 PM CDT MON JUN 12 2017
WIZ036>038-045-122130-
Waupaca WI-Outagamie WI-Waushara WI-Portage WI-
343 PM CDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PORTAGE...NORTHERN
WAUSHARA...SOUTHERN WAUPACA AND WEST CENTRAL OUTAGAMIE COUNTIES UNTIL
430 PM CDT...
At 343 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Plainfield to 6 miles west of Lake Poygan.
Movement was northeast at 10 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Waupaca, New London, Plainfield, Fremont, Chain O' Lakes-King,
Hartman Creek State Park, Weyauwega, Pine River, Saxeville and King.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4421 8960 4437 8953 4441 8862 4424 8880
4424 8889 4416 8889 4412 8893 4410 8960
TIME...MOT...LOC 2043Z 208DEG 10KT 4416 8951 4418 8899
KurimskiSpecial weather statement, Jun 12, 3:54 PM CDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Green Bay WI 354 PM CDT Mon Jun 12 2017 WIZ030-035-036-122200- Marathon-Wood-Portage- 354 PM CDT Mon Jun 12 2017 ...STRONG TO SEVERE THUNDERSTORMS EXPECTED LATE THIS AFTERNOON AND EARLY THIS EVENING... At 352 PM, scattered showers and thunderstorms were developing across Marathon, Wood and Portage Counties. Meanwhile, a line of strong to severe thunderstorms were now moving into west-central and southwest Wisconsin. These storms were moving to the east around 35 mph. The line of strong to severe thunderstorms is expected to move into western Marathon and Wood Counties between 430 and 5 pm, and into Portage County around 5 pm. Some of the strong storms could produce wind gusts to around 60 mph and torrential rainfall. If you have outdoor plans late this afternoon and early this evening, have your favorite source for the latest weather statements and possible warnings on this line of thunderstorms. WIZ020-022-031-037>040-045-048>050-074-122200- Menominee-Door-Shawano-Waupaca-Outagamie-Brown-Kewaunee-Waushara- Winnebago-Calumet-Manitowoc-Southern Oconto County- 354 PM CDT Mon Jun 12 2017 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE DURING THE LATE AFTERNOON INTO THIS EVENING... At 352 PM, scattered showers and thunderstorms were developing across the Fox Valley and lakeshore region. Meanwhile, a line of strong to severe thunderstorms were now moving into west-central and southwest Wisconsin. These storms were moving to the east around 35 mph. Scattered showers and thunderstorms will continue across east-central and portions of northeast Wisconsin into early this evening. The line of strong to severe thunderstorms is expected to arrive at Wautoma around 630 pm, Waupaca around 700 pm, Oshkosh around 710 pm, Appleton around 730 pm and Manitowoc around 8 pm. Some of the strong storms could produce wind gusts to around 60 mph and torrential rainfall. If you have outdoor plans late this afternoon through this evening, have your favorite source for the latest weather statements and possible warnings on this line of thunderstorms. Eckberg
Local storm report, Jun 12, 4:23 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
423 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL MOUNT MORRIS 44.11N 89.19W
06/12/2017 M1.00 INCH WAUSHARA WI PUBLIC
&&
SACSpecial weather statement, Jun 12, 4:54 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Green Bay WI
454 PM CDT MON JUN 12 2017
WIZ037-038-045-048-122245-
Waupaca WI-Outagamie WI-Winnebago WI-Waushara WI-
454 PM CDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR WINNEBAGO...WAUSHARA...SOUTH
CENTRAL WAUPACA AND SOUTHWESTERN OUTAGAMIE COUNTIES UNTIL 545 PM
CDT...
At 454 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wautoma, moving east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Oshkosh, Wautoma, Berlin, Redgranite, Fremont, Lake Poygan, Central
Lake Winnebago, Neenah, Greenville and Omro.
A severe thunderstorm watch remains in effect until midnight CDT for
central, northeastern and east central Wisconsin.
LAT...LON 4419 8940 4435 8854 4399 8843 4398 8925
4398 8935
TIME...MOT...LOC 2154Z 256DEG 19KT 4412 8927
RDMLocal storm report, Jun 12, 5:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL PITTSVILLE 44.45N 90.13W
06/12/2017 M0.50 INCH WOOD WI AMATEUR RADIO
&&
BERSCHLocal storm report, Jun 12, 5:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
06/12/2017 M54 MPH WOOD WI ASOS
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:05 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 40 min |
| Jun 11, 7:22 PM CDT | Areal Flood Advisory | GRB | Vilas | 5 hr |
| Jun 11, 7:40 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 65 min |
| Jun 11, 7:56 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 49 min |
| Jun 11, 7:58 PM CDT | Areal Flood Advisory | GRB | Oneida | 5 hr |
| Jun 11, 8:09 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida | 33 min |
| Jun 11, 8:13 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 62 min |
| Jun 11, 8:52 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 38 min |
| Jun 11, 8:53 PM CDT | Special Weather Statement | GRB | Florence, Forest | 67 min |
| Jun 11, 9:00 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln | 45 min |
| Jun 11, 9:11 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 49 min |
| Jun 11, 9:18 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Marinette, Oconto | 42 min |
| Jun 11, 9:32 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln | 26 min |
| Jun 11, 9:51 PM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
| Jun 11, 10:15 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 45 min |
| Jun 11, 11:23 PM CDT | Special Weather Statement | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca and 1 more | 67 min |
| Jun 12, 1:34 AM CDT | Special Marine Warning | GRB | 41 min | |
| Jun 12, 2:12 AM CDT | Special Marine Warning | GRB | 48 min | |
| Jun 12, 4:04 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Jun 12, 4:04 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Jun 12, 6:20 AM CDT | Areal Flood Advisory | GRB | Lincoln, Marathon, Oneida, Portage | 48 hr |
| Jun 12, 11:39 AM CDT | River Flood Warning | GRB | Marathon | 24 hr |
| Jun 12, 11:46 AM CDT | River Flood Warning | GRB | Lincoln, Marathon | 3 days |
| Jun 12, 3:43 PM CDT | Special Weather Statement | GRB | Waushara | 47 min |
| Jun 12, 4:02 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 43 min |
| Jun 12, 4:47 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 58 min |
| Jun 12, 4:54 PM CDT | Special Weather Statement | GRB | Waushara, Winnebago | 51 min |
| Jun 12, 5:08 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 36 min |
| Jun 12, 5:39 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 51 min |
| Jun 12, 6:05 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 55 min |
| Jun 12, 6:24 PM CDT | Areal Flood Advisory | GRB | Calumet, Waushara, Winnebago | 3 hr |
| Jun 12, 6:30 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage | 30 min |
| Jun 12, 6:35 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waupaca | 3 hr |
| Jun 12, 6:35 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Shawano, Waupaca, Winnebago | 40 min |
| Jun 12, 6:40 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 12, 6:53 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 52 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.